# SDR HNAA2015010700006

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 69,965 hours, 79,430 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, AUTO-FEATHER DID NOT ARM.  AUTO-FEATHER TESTS NORMALLY.  CYCLED POWER LEVERS.  GROUND RAN ACFT.  OPS CHECKED GOOD.  AUTO-FEATHER ARMED AT 62 AND 63 PERCENT, RESPECTFULLY.
